Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


A Compactification over $\overline{M_g}$ of the Universal Moduli Space of Slope-Semistable Vector Bundles

Author: Rahul Pandharipande
Journal: J. Amer. Math. Soc. 9 (1996), 425-471
MSC (1991): Primary 14D20, 14J10
MathSciNet review: 1308406
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14D20, 14J10

Retrieve articles in all journals with MSC (1991): 14D20, 14J10

Additional Information

Rahul Pandharipande
Affiliation: Department of Mathematics, University of Chicago, 5734 S. University Ave., Chicago, Illinois 60637

PII: S 0894-0347(96)00173-7
Received by editor(s): April 18, 1994
Received by editor(s) in revised form: December 8, 1994
Additional Notes: Supported by an NSF Graduate Fellowship
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia